# SDR HNAA2018021900033

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 45,860 hours, 38,902 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  A BLEED 1 LEAK MESSAGE DISPLAYED ON EICAS FOR 10 SECONDS AND SELF EXTINGUISHED.  TIGHTENED THE NR 1 ENGINE BLEED VALVE V-BAND CLAMP IAW AMM 36-00-00-700-804.  OPS CHECKED GOOD. OKAY FOR SERVICE.
